Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

August 7, 2019Middlesex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 7, 2019, 3:42 PM EDT for Middlesex County, New Jersey. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2019, 3:42 PM EDT (19:42 UTC)
Expired
Aug 7, 2019, 4:15 PM EDT
In force
33 min
Issued by
NWS Philadelphia/Mount Holly

County Middlesex County, NJ

The radar

The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WWUS81 KPHI 071942
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
342 PM EDT Wed Aug 7 2019

NJZ012-072015-
Middlesex-
342 PM EDT Wed Aug 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MIDDLESEX
COUNTY...

At 342 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tottenville to near Yorketown.
Movement was northeast at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Old Bridge, East Brunswick, Matawan, Jamesburg, Brownville,
Whittingham, Clearbrook Park, Morganville, Spotswood, Madison Park,
Concordia and Laurence Harbor.

This includes Garden State Parkway between mile markers 121 and 124.
 
If outdoors, consider seeking shelter inside a building.

LAT...LON 4044 7424 4040 7425 4032 7436 4030 7450
      4049 7428 4046 7426 4045 7423
TIME...MOT...LOC 1942Z 237DEG 18KT 4048 7422 4034 7437 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 7, 10:39 AM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, Aug 7, 10:39 AM EDT, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1039 AM EDT Wed Aug 7 2019

.SYNOPSIS...
A cold front will move through the region tonight into early
Thursday before stalling nearby through the end of the week. High
pressure will build in from the west on Friday and persist through
the weekend. Another cold front will cross the region early next
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The main update this morning was to issue a Flash Flood Watch
for the I-95 corridor and portions of eastern and northern New
Jersey for this afternoon and this evening. Hi-resolution
guidance, especially the HRRR, has been consistently indicating
showers and thunderstorms developing within the watch area early
this afternoon. The problem with these storms is they would
likely be slow moving initially, before the main squall line
moves in later in the afternoon and evening. With the slow
movement, and/or training of storms, heavy rain in a short
amount of time could lead to flash flooding. Plus this will be a
primer for the squall line moving in later in the day. The
remainder of the area will also see heavy rainfall with the
squall line, but it should be progressive enough to preclude the
rest of the area from the watch.

The overall forecast set up has not changed. A pseudo-warm front
will continue lifting north of the area today, with a pre-
frontal surface trough in place. Meanwhile, a cold front will
approach the area later this afternoon into this evening.
Showers and thunderstorms will initially develop along the
surface trough, before the squall line associated with the cold
front moves in later this afternoon and evening. Multiple
hazards can be expected through today, with damaging winds and
flash flooding possible. CAPE values likely reach 2,000-3,000
J/kg this afternoon, while bulk shear increases to 20-30 knots
underneath 30-40 knot mid-level flow. While this is not overly
strong, it should be sufficient enough for severe development.
Damaging winds would be the main threat, although there is some
slight veering with winds in the low levels, so there is a small
chance of rotating storms, especially across northern New Jersey
and northeastern Pennsylvania. Freezing levels are fairly high,
so large hail is not a big threat, but if storm updrafts become
strong enough, there could be a couple of storms with hail
possible.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
As best forcing with shortwave moves through storms look to be quite
widespread across the area by the early evening and should tend to
congeal into a line or cluster as cold pools become better developed
and tend to merge. Severe weather threat will be ongoing with the
biggest threat looking to be damaging winds. Worth noting though,
there will be some turning of the low level winds across the north
and the SPC clips parts of the southern Poconos and NW NJ with a 2
percent tornado threat. Storms move east through the mid to late
evening with the main area of strong/severe storms likely off the
coast by roughly 3z or so. This will occur as shortwave passes off to
the east with associated weak surface low and cold front pushing off
the coast as well overnight. Still can't rule out a few spotty
showers overnight but otherwise things will be quieting down. Lows
by Thursday morning will be mostly in the 60s to low 70s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Thursday and Friday...The cold front drops through the region and
should be offshore by early Thursday but stalls near or just to the
south of the region. Showers and thunderstorms will exit the region
as the front pushes to the south. However, the air behind the front
is not particularly dry or cool and we will remain warm and humid
through Thursday.

A second cold front will cross the region Thursday night. Some
showers and thunderstorms may accompany the frontal passage but
might be more scattered than organized across the area. This front
will have more dry and cooler air behind it than the previous front
and we should see humidity start to drop across the region as the
northwest flow becomes prominent. The only hiccup to Friday being a
great day across the entire region is that the front may not drop
south of the area quickly and that will leave the chance for some
showers and thunderstorms across our southern areas, where they will
remain in closer proximity to the boundary.

Saturday and Sunday...Things clear out over the weekend as high
pressure builds across the eastern US which will allow us to
continue to dry out. With 850mb temps closer to 10-12C on Saturday,
expect high temperatures to be cooler than those of late with highs
in the upper 70s to mid 80s. The air mass will start to modify as we
continue into Sunday and 850mb temps start to edge upward but expect
temperatures, and more importantly the dew points, will remain quite
comfortable and only marginally warmer than Saturday.

Monday and Tuesday...Another period of unsettled weather looks
possible as the high shifts offshore by Monday. Low pressure well to
our north over Canada will drop a cold front into the Mid-Atlantic
sometime late Monday night or Tuesday. The models differ with timing
of the front but it looks likely we will see some showers and
thunderstorms through this time frame.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...The IFR conditions have scoured out and replace by MVFR
conditions. These lower clouds will continue to lift through the
remainder of the morning, and VFR conditions will return for the
afternoon. However, showers and thunderstorms will develop and
spread across the area through the afternoon and into the
evening hours. These thunderstorms will temporarily lead to
lower conditions. Winds will become south to southwest 5 to 10
knots everywhere if they aren't there already by this afternoon.
Gusts 15 to 20 knots will also be possible.

Tonight...Showers/storms will move off to the east by the mid to
late evening hours however further restrictions will be possible
after this time and continuing into the overnight due to areas of
mist/fog and low stratus.

Outlook...
Thursday...Mainly VFR conditions expected. MVFR or lower possible in
scattered showers and thunderstorms. West to southwest winds around
5 to 10 knots.

Friday...Mainly VFR conditions expected. MVFR or lower possible in
showers and thunderstorms, mainly south of KPHL. West to northwest
winds around 5 to 10 knots.

Saturday...VFR conditions expected. Northwest winds around 5 to 10
knots.

&&

.MARINE...
Winds are forecast to increase through the day with gusts reaching
25 knots by later this afternoon into this evening. Seas may also
build close to 5 feet as well. Also, showers and storms will affect
the waters late this afternoon into this evening and these could
bring locally higher wind gusts of 35-40+ knots along with higher
seas and reduced visibilities in heavy rain.

Outlook...
Thursday through Saturday...Sub-SCA conditions expected.
Southwest winds around 10 to 15 knots on Thursday becoming west
to northwest around 5 to 10 knots Friday and Saturday. Seas
around 2 to 4 feet on Thursday and Friday dropping to around 1
to 3 feet Saturday.

Rip Currents...
A long period (15 to 17 second) southeasterly swell is expected
to continue along the coasts of Delaware and New Jersey today.
As a result, we will keep the moderate risk for the development
of dangerous rip currents.

It appears as though the underlying long period swell may
persist through the balance of the work week.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from 2 PM this afternoon to 10 PM EDT this
     evening for PAZ070-071-104-106.
NJ...Flash Flood Watch from 2 PM this afternoon to 10 PM EDT this
     evening for NJZ008>010-012>020-026-027.
DE...Flash Flood Watch from 2 PM this afternoon to 10 PM EDT this
     evening for DEZ001.
MD...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to midnight EDT
     tonight for ANZ450>455.
     Small Craft Advisory from 2 PM this afternoon to 8 PM EDT this
     evening for ANZ431.

&&

Synopsis...Meola
Near Term...Fitzsimmons/Robertson
Short Term...Fitzsimmons
Long Term...Meola
Aviation...Fitzsimmons/Robertson/Meola
Marine...Fitzsimmons/Meola
Hazardous weather outlook, Aug 7, 2:21 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
221 PM EDT Wed Aug 7 2019

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007-021>023-PAZ054-055-
060>062-101>103-105-081830-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Cumberland-Atlantic-Cape May-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Upper Bucks-
221 PM EDT Wed Aug 7 2019

...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, northern New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Some storms will produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ008>010-012-013-015>020-027-PAZ070-071-104-106-081830-
New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Delaware-Philadelphia-Eastern Montgomery-
Lower Bucks-
221 PM EDT Wed Aug 7 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-026-081830-
Eastern Monmouth-Coastal Ocean-
221 PM EDT Wed Aug 7 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024-025-081830-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
221 PM EDT Wed Aug 7 2019

...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a moderate risk for the development of dangerous rip
currents.

Some storms will produce damaging localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-081830-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
221 PM EDT Wed Aug 7 2019

...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Aug 7, 3:30 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
330 PM EDT Wed Aug 7 2019

PAZ070-101>104-072000-
Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-
330 PM EDT Wed Aug 7 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY...
NORTHEASTERN CHESTER AND DELAWARE COUNTIES...

At 329 PM EDT, a strong thunderstorm was located over Cheyney, or 7
miles southeast of West Chester, moving north at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Norristown, Phoenixville, West Norriton, East Norriton, Westtown,
Conshohocken, Ambler, Collegeville, Royersford, Trappe,
Schwenksville, Cheyney, Elam, Bryn Mawr, Trout Lake, Chelsea, Radnor
Township, Gradyville, Broomall and Newtown Square.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4028 7552 4020 7518 3982 7542 3985 7561
TIME...MOT...LOC 1929Z 196DEG 21KT 3991 7549

Staarmann
Special weather statement, Aug 7, 3:31 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
331 PM EDT Wed Aug 7 2019

PAZ071-104-106-072015-
Lower Bucks-Eastern Montgomery-Philadelphia-
331 PM EDT Wed Aug 7 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...
SOUTHEASTERN BUCKS AND CENTRAL PHILADELPHIA COUNTIES...

At 331 PM EDT, a strong thunderstorm was located over Germantown, or
near Philadelphia, moving northeast at 20 mph.

Locations impacted include...
Philadelphia, Hatboro, Ambler, Jenkintown, Narberth, Rockledge,
Newtown, Abington, Langhorne, Bryn Athyn, Ivyland,
Feasterville-Trevose, Willow Grove, Germantown, Northeast
Philadelphia, Center City, Feasterville, Woodside, Richboro and
Kensington.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

A severe thunderstorm watch remains in effect until 900 PM EDT for
southeastern Pennsylvania.

LAT...LON 3996 7513 3999 7528 4001 7530 4027 7515
      4023 7485
TIME...MOT...LOC 1931Z 202DEG 19KT 4006 7515

Staarmann
Local storm report, Aug 7, 3:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     1 SSE JEFFERSON TWP     40.44N 76.17W
08/07/2019                   BERKS              PA   FIRE DEPT/RESCUE

            DOWNED TREE ON SUMMER MOUNTAIN ROAD JUST
            EAST OF ZERBE ROAD. TIME ESTIMATED FROM
            RADAR.

&&

CMS
Local storm report, Aug 7, 3:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             2 W NORTH WALES         40.22N 75.32W
08/07/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

            MPING REPORT.

&&

CMS
Local storm report, Aug 7, 3:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND GST     TULLYTOWN               40.14N 74.81W
08/07/2019  M63 MPH          BUCKS              PA   TRAINED SPOTTER

            MEASURED BY THE SPOTTERS PERSONAL WEATHER
            STATION. TREE LIMBS UP TO SEVEN INCHES IN
            DIAMETER DOWN.

&&

JEO
Special weather statement, Aug 7, 3:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
342 PM EDT Wed Aug 7 2019

NJZ012-072015-
Middlesex-
342 PM EDT Wed Aug 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MIDDLESEX
COUNTY...

At 342 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tottenville to near Yorketown.
Movement was northeast at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Old Bridge, East Brunswick, Matawan, Jamesburg, Brownville,
Whittingham, Clearbrook Park, Morganville, Spotswood, Madison Park,
Concordia and Laurence Harbor.

This includes Garden State Parkway between mile markers 121 and 124.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4044 7424 4040 7425 4032 7436 4030 7450
      4049 7428 4046 7426 4045 7423
TIME...MOT...LOC 1942Z 237DEG 18KT 4048 7422 4034 7437

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:05 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren55 min
Aug 7, 10:02 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more11 hr
Aug 7, 12:55 PM EDTSpecial Weather StatementPHIHunterdon35 min
Aug 7, 1:02 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren4 hr
Aug 7, 1:12 PM EDTSpecial Weather StatementPHIMonmouth33 min
Aug 7, 1:22 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren38 min
Aug 7, 1:26 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer49 min
Aug 7, 1:33 PM EDTSpecial Marine WarningPHI42 min
Aug 7, 1:38 PM EDTSevere Thunderstorm WarningPHICape May52 min
Aug 7, 1:40 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Somerset50 min
Aug 7, 1:44 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean46 min
Aug 7, 1:46 PM EDTFlash Flood WarningPHIHunterdon, Morris4 hr
Aug 7, 1:50 PM EDTSpecial Marine WarningPHI55 min
Aug 7, 1:52 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset55 min
Aug 7, 2:01 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Somerset97 min
Aug 7, 2:03 PM EDTSpecial Marine WarningPHI34 min
Aug 7, 2:07 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth38 min
Aug 7, 2:16 PM EDTSpecial Weather StatementPHICape May29 min
Aug 7, 2:18 PM EDTAreal Flood AdvisoryPHIMorris, Somerset3 hr
Aug 7, 2:21 PM EDTSpecial Marine WarningPHI23 min
Aug 7, 2:23 PM EDTSevere Thunderstorm WarningPHICape May19 min
Aug 7, 2:27 PM EDTSevere Thunderstorm WarningPHISussex, Warren32 min
Aug 7, 2:30 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth45 min
Aug 7, 2:57 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Somerset3 hr
Aug 7, 3:05 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden40 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningPHIMonmouth53 min
Aug 7, 3:18 PM EDTSevere Thunderstorm WarningPHIHunterdon42 min
Aug 7, 3:24 PM EDTSevere Thunderstorm WarningPHIWarren51 min
Aug 7, 3:38 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Ocean67 min
Aug 7, 3:49 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth3 hr
Aug 7, 3:54 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren51 min
Aug 7, 3:59 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth46 min
Aug 7, 4:03 PM EDTFlash Flood WarningPHIMiddlesex, Monmouth4 hr
Aug 7, 4:03 PM EDTSpecial Weather StatementPHIMercer42 min
Aug 7, 4:06 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset4 hr
Aug 7, 4:09 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Mercer, Middlesex, Somerset66 min
Aug 7, 4:14 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren46 min
Aug 7, 4:20 PM EDTFlash Flood WarningPHIMercer4 hr
Aug 7, 4:27 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem63 min
Aug 7, 4:34 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth41 min
Aug 7, 4:39 PM EDTFlash Flood WarningPHIMercer, Middlesex, Somerset6 hr
Aug 7, 5:02 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Morris, Somerset22 min
Aug 7, 5:03 PM EDTSpecial Marine WarningPHI42 min
Aug 7, 5:16 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Salem59 min
Aug 7, 5:34 PM EDTSpecial Marine WarningPHI56 min
Aug 7, 5:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem51 min
Aug 7, 5:41 PM EDTSevere Thunderstorm WarningPHIMonmouth49 min
Aug 7, 5:57 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more78 min
Aug 7, 6:01 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more3 hr
Aug 7, 6:21 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more69 min
Aug 7, 6:27 PM EDTSpecial Marine WarningPHI63 min
Aug 7, 6:56 PM EDTSpecial Marine WarningPHI2 hr
Aug 7, 7:09 PM EDTSpecial Marine WarningPHI2 hr
Aug 7, 7:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Monmouth, Ocean75 min
Aug 7, 7:42 PM EDTAreal Flood WarningPHIMercer3 hr
Aug 7, 1:46 PM EDTSevere Thunderstorm WarningPHIBerks44 min
Aug 7, 2:59 PM EDTSpecial Weather StatementPHIBucks, Montgomery31 min
Aug 7, 3:01 PM EDTAreal Flood AdvisoryPHIBerks2 hr
Aug 7, 3:02 PM EDTSpecial Weather StatementPHIBerks, Lehigh43 min
Aug 7, 3:24 PM EDTFlash Flood WarningPHIBerks106 min
Aug 7, 3:30 PM EDTSpecial Weather StatementPHIDelaware, Montgomery30 min
Aug 7, 3:31 PM EDTSpecial Weather StatementPHIPhiladelphia44 min
Aug 7, 3:41 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton91 min
Aug 7, 4:44 PM EDTFlash Flood WarningPHIChester, Delaware, Montgomery, Philadelphia3 hr
Aug 7, 6:10 PM EDTRiver Flood WarningPHIDelaware119 min
Aug 7, 1:46 PM EDTSpecial Weather StatementPHISussex29 min
Aug 7, 1:49 PM EDTSevere Thunderstorm WarningPHISussex41 min
Aug 7, 4:44 PM EDTSpecial Weather StatementPHINew Castle31 min
Aug 7, 4:57 PM EDTSevere Thunderstorm WarningPHIKent, New Castle63 min
Aug 7, 5:33 PM EDTSevere Thunderstorm WarningPHIKent, New Castle42 min
Aug 7, 5:53 PM EDTSevere Thunderstorm WarningPHIKent, Sussex52 min
Aug 7, 6:39 PM EDTSevere Thunderstorm WarningPHIKent, Sussex51 min
Aug 7, 7:23 PM EDTSpecial Weather StatementPHISussex37 min
Aug 7, 7:54 PM EDTSpecial Weather StatementPHISussex36 min
Aug 6, 10:29 PM EDTSpecial Weather StatementPHITalbot46 min
Aug 7, 4:07 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's53 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.